# SDR 08FDEA00916

- Difficulty date: March 13, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A5461128900000
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON PANEL NR 414 GR IS CORRODED AROUND THE SCREW HOLES.  REMOVED THE CORROSION IAW SRM 51-74-10.  ORIGINAL MAT THICKNESS .079 IAW SRM 54-52-51; PG 12.  REMOVED .059; .020 MAT REMAINING. OUT OF LIMITS IAW SRM 54-52-51; FIG 101.  FABBED FILLER/DOUBLER AND REMOVED DAMAGE IAW SRM 54-52-51; FIG 203.  ALODINED FILLER/DOUBLER IAW SRM 51-21-10.  PRIMED FILLER/DOUBLER IAW SRM 51-23-10.  PAINTED FILLER/DOUBLER IAW SRM 51-23-10.  INSTALLED FILLER/DOUBLER IAW SRM 54-52-51;FIG 203.
